# SDR SWIA202266442

- Difficulty date: September 6, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 44,209 hours, 28,668 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Burned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D; DURING ARRIVAL WITH APU RUNNING FOR ASE, APU FAULT CAUTION MSG DISPLAYED FOLLOWED BY APU FIRE WARNING FOR A FEW SECONDS, WHICH DISAPPEARED SOON. THEN APU PUMP CAUTION DISPLAYED. RAN QRH AND SHUTDOWN APU IN THE AIR. / C; MEL 49-10-1A / CAT C DUE 9/16/22 / **** SMOD APPROVAL REQUIRED****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. **** / DURING ARRIVAL WITH APU RUNNING FOR ASE, APU FAULT CAUTION MSG DISPLAYED FOLLOWED BY APU FIRE WARNING FOR A FEW SECONDS, WHICH DISAPPEARED SOON. THEN APU PUMP CAUTION DISPLAYED. RAN QRH AND SHUTDOWN APU IN THE AIR.   (FLIGHT 3229 FILED CLOSED)   SEP 06, 2022  STATION: ASE--INSPECTED AND FOUND THE EGT SENSOR WIRING TO BE BURNT. DEFERRED THE APU PER MEL 49-10-1A. COMPLIED WITH MX PROCEDURE. PLACARD INSTALLED.  / SEP 10, 2022  STATION: COS -- SEE CP 25468824, CP 25468825, AND CP 25468826 FOR ALL CORRECTIVE ACTIONS, LEAK AND OPS CHECKS.
